# SDR 2000UALA00651

- Difficulty date: November 3, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 33,439 hours, 5,373 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 582233
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHTS AT DOOR 2R AND 2L ARE INOP.  *S/D*  REPLACED EXIT SIGN LIGHTS BATTERY CHARGER FOR EXIT SIGN 2L AND 2R, PER MM 33-51-07, OP CHECK OK.
